| Model Number |
71070220 |
| Medical Device Problem Codes |
Device Markings/Labelling Problem (2911); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the five of the strut medium are wearing causing numbers to be unreadable.It is unknown whether the event happened and if there was a patient involvement.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).H2: additional information ¿b5¿ h3, h6: the device, intended for use in treatment was returned for evaluation: a visual inspection was conducted and confirmed the numbers on the strut medium are wearing causing them to become unreadable.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.Damage from misuse or rough handling are likely probable causes of the reported event.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.We consider this investigation closed.
Event or Problem Description
It was reported that the strut medium is worn causing numbers to be unreadable.It is unknown whether the event happened and if there was a patient involvement.